# SDR AALA202409193619

- Difficulty date: September 2, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 66,153 hours, 38,814 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3559
- Condition: Odor
- Location: Zone 100
- Part time: 50,161 hours, 20,213 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK NOTICED WET SOCK SMELL BELOW 10,000 FOR APPROXIMATELY 5 MINUTES. **SUPPLEMENTAL REPORT FOR AALA202409033619: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
